Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 9536151, 19 pages
http://dx.doi.org/10.1155/2016/9536151
Research Article

Two-Phase Flow in Wire Coating with Heat Transfer Analysis of an Elastic-Viscous Fluid

1Department of Mathematics, Abdul Wali Khan University, Mardan, Khyber Pakhtunkhwa, Pakistan
2Sarhad University of Science and Information Technology, Peshawar, Pakistan
3Department of Mathematics, University of Engineering and Technology, Peshawar, Khyber Pakhtunkhwa, Pakistan

Received 4 April 2016; Revised 12 May 2016; Accepted 27 June 2016

Academic Editor: Alexander Iomin

Copyright © 2016 Zeeshan Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Siddiqui, T. Haroon, and S. Irum, “Torsional flow of third grade fluid using modified homotopy perturbation method,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2274–2285, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. M. Siddiqui, A. Zeb, Q. K. Ghori, and A. Benharbit, “Homotopy perturbation method for heat transfer flow of a third grade fluid between parallel plates,” Chaos, Solitons & Fractals, vol. 36, no. 1, pp. 182–192, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Islam, R. A. Shah, and I. Ali, “Optimal homotopy asymptotic solutions of couette and poiseuille flows of a third grade fluid with heat transfer analysis,” Internatioal Journal of Non-Linear Sciences and Numerical Simulation, vol. 11, pp. 389–400, 2010. View at Google Scholar
  4. Y. Aksoy and M. Pakdemirli, “Approximate analytical solutions for flow of a third-grade fluid through a parallel-plate channel filled with a porous medium,” Transport in Porous Media, vol. 83, no. 2, pp. 375–395, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. M. Siddiqui, R. Mahmood, and Q. K. Ghori, “Thin film flow of a third grade fluid on a moving belt by He's homotopy perturbation method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 7–14, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. M. Siddiqui, R. Mahmood, and Q. K. Ghori, “Homotopy perturbation method for thin film flow of a third grade fluid down an inclined plane,” Chaos, Solitons & Fractals, vol. 35, no. 1, pp. 140–147, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. G. K. Batchelor, An Introduction to Fluid Dynamics, Cambridge University Press, Cambridge, UK, 1999. View at MathSciNet
  8. M. Ishii, Thermo-Fluid Dynamic Theory of Two-Phase Flow, Eyrolles, Paris, France, 1975.
  9. M. Akai, A. Inoue, and S. Aoki, “The prediction of stratified two-phase flow with a two-equation model of turbulence,” International Journal of Multiphase Flow, vol. 7, no. 1, pp. 21–39, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. R. A. Shah, S. Islam, A. M. Siddiqui, and T. Haroon, “Heat transfer by laminar flow of an elastico-viscous fluid in posttreatment analysis of wire coating with linearly varying temperature along the coated wire,” Heat and Mass Transfer, vol. 48, no. 6, pp. 903–914, 2012. View at Publisher · View at Google Scholar
  11. R. A. Shah, S. Islam, A. M. Siddiqui, and T. Haroon, “Optimal homotopy asymptotic method solution of unsteady second grade fluid in wire coating analysis,” Journal of the Korean Society for Industrial and Applied Mathematics, vol. 15, no. 3, pp. 201–222, 2011. View at Google Scholar · View at MathSciNet
  12. R. A. Shah, S. Islam, and A. M. Siddiqui, “Exact solution of a differential equation arising in the wire coating analysis of an unsteady second grade fluid,” Mathematical and Computer Modelling, vol. 57, no. 5-6, pp. 1284–1288, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. A. Shah, S. Islam, M. Ellahi, T. Haroon, and A. M. Siddiqui, “Analytical solutions for heat transfer flows of a third Grade fluid in case of post-treatment of wire coating,” International Journal of the Physical Sciences, vol. 6, pp. 4213–4223, 2011. View at Google Scholar
  14. K. Kim, H. S. Kwak, S. H. Park, and Y. S. Lee, “Theoretical prediction on double-layer coating in wet-on-wet optical fiber coating process,” Journal of Coatings Technology Research, vol. 8, no. 1, pp. 35–44, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. K. J. Kim and H. S. Kwak, “Analytic study of non-Newtonian double layer coating liquid flows in optical fiber manufacturing,” Applied Mechanics and Materials, vol. 224, pp. 260–263, 2012. View at Publisher · View at Google Scholar · View at Scopus
  16. Zeeshan, R. A. Shah, S. Islam, and A. M. Siddique, “Double-layer optical fiber coating using viscoelastic phan thien tanner fluid,” New York Science Journal, vol. 6, no. 10, pp. 66–73, 2013. View at Google Scholar
  17. Zeeshan, S. Islam, R. A. Shah, I. Khan, and T. Gul, “Exact solution of PTT fluid in optical fiber coating analysis using two-layer coating flow,” Journal of Applied Environmental and Biological Sciences, vol. 5, pp. 96–105, 2015. View at Google Scholar
  18. Zeeshan, R. A. Shah, I. Khan, T. Gul, and P. Gaskel, “Double-layer optical fiber coating analysis by withdrawal from a bath of oldroyd 8-constant fluid,” Journal of Applied Environmental and Biological Sciences, vol. 5, pp. 36–51, 2015. View at Google Scholar
  19. Z. Khan, S. Islam, R. A. Shah, and I. Khan, “Flow and heat transfer of two immiscible fluids in double layer optical fiber coating,” Journal of Coatings Technology and Research, 2016. View at Publisher · View at Google Scholar
  20. T. Gul, R. A. Shah, S. Islam, and M. Arif, “MHD thin film flows of a third grade fluid on a vertical belt with slip boundary conditions,” Journal of Applied Mathematics, vol. 2013, Article ID 707286, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. V. Marinca, N. Herişanu, and I. Nemeş, “Optimal homotopy asymptotic method with application to thin film flow,” Central European Journal of Physics, vol. 6, no. 3, pp. 648–653, 2008. View at Publisher · View at Google Scholar · View at Scopus
  22. V. Marinca and N. Herişanu, “Application of Optimal Homotopy Asymptotic Method for solving nonlinear equations arising in heat transfer,” International Communications in Heat and Mass Transfer, vol. 35, no. 6, pp. 710–715, 2008. View at Publisher · View at Google Scholar · View at Scopus
  23. V. Marinca, N. Herisanu, C. Bota, and B. Marinca, “An optimal homotopy asymptotic method applied to the steady flow of a fourth-grade fluid past a porous plate,” Applied Mathematics Letters, vol. 22, no. 2, pp. 245–251, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. N. Herisanu, V. Marinca, and G. Madescu, “An analytical approach to non-linear dynamical model of a permanent magnet synchronous generator,” Wind Energy, vol. 18, no. 9, pp. 1657–1670, 2015. View at Publisher · View at Google Scholar · View at Scopus
  25. N. Herişanu and V. Marinca, “Optimal homotopy perturbation method for a non-conservative dynamical system of a rotating electrical machine,” Zeitschrift fur Naturforschung A, vol. 67, no. 8-9, pp. 509–516, 2012. View at Publisher · View at Google Scholar · View at Scopus
  26. G. Adomian, “A review of the decomposition method and some recent results for nonlinear equations,” Mathematical and Computer Modelling, vol. 13, no. 7, pp. 17–43, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. A.-M. Wazwaz, “Adomian decomposition method for a reliable treatment of the Bratu-type equations,” Applied Mathematics and Computation, vol. 166, no. 3, pp. 652–663, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. A.-M. Wazwaz, “Adomian decomposition method for a reliable treatment of the Emden-Fowler equation,” Applied Mathematics and Computation, vol. 161, no. 2, pp. 543–560, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus